Tokyo Journal of Mathematics

On the Topology of Fermat Type Surface of Degree 5 and the Numerical Analysis of Algebraic Curves

Kazushi AHARA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 321-340.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128487

Digital Object Identifier
doi:10.3836/tjm/1270128487

Mathematical Reviews number (MathSciNet)
MR1247656

Zentralblatt MATH identifier
0809.14018

Citation

AHARA, Kazushi. On the Topology of Fermat Type Surface of Degree 5 and the Numerical Analysis of Algebraic Curves. Tokyo J. Math. 16 (1993), no. 2, 321--340. doi:10.3836/tjm/1270128487. https://projecteuclid.org/euclid.tjm/1270128487


Export citation